Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 193, NWS Tulsa, OK

July 10, 2013McIntosh County, Muskogee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2013, 3:22 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 3:22 PM CDT (20:22 UTC)
Expired
Jul 10, 2013, 4:15 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:40 PM CDTTSTM WND DMG3 N Council Hill, OKFOUR TO FIVE INCH DIAMETER TREE LIMBS BROKEN JUST SOUTH OF THE HIGHWAY 62 AND 72 JUNCTION. TIME ESTIMATED BASED ON RADAR.
Jul 10, 3:45 PM CDTTSTM WND DMG2 Ne Council Hill, OKA MOBILE HOME WAS DESTROYED...THE METAL ROOF OF A PERMANENT HOME WAS REMOVED...AND A BARN WAS DESTROYED BY STRONG THUNDERSTORM WIND.
Jul 10, 3:45 PM CDTTSTM WND DMGCouncil Hill, OKTV MEDIA TWEETED A PIC OF STORM DAMAGE FROM A VIEWER IN COUNCIL HILL. TIME ESTIMATED BASED ON RADAR.
Jul 10, 4:00 PM CDTTSTM WND DMG10 W Checotah, OKTREE DAMAGE AT THE KOA CAMPGROUND NEAR CHECOTAH AT EXIT 255 OFF INTERSTATE 40.
Jul 10, 4:15 PM CDTTSTM WND DMG3 S Pierce, OKLARGE OAK TREE DOWN...TREE LIMBS ONE TO TWO INCHES IN DIAMETER ALSO SNAPPED. ESTIMATED WIND SPEED 65 MPH. TIME ADJUSTED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS54 KTSA 102022
SVRTSA
OKC091-101-111-102115-
/O.NEW.KTSA.SV.W.0193.130710T2022Z-130710T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 415 PM CDT

* AT 321 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
  MORRIS...MOVING SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GRAYSON...HOFFMAN...COUNCIL HILL...CHECOTAH...STIDHAM AND LAKE
  EUFAULA STATE PARK.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3543 9544 3530 9583 3564 9593 3571 9566
TIME...MOT...LOC 2023Z 334DEG 21KT 3559 9578

$$

LACY
3 follow-up statements
892 
WWUS54 KTSA 102040
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT WED JUL 10 2013

OKC091-101-111-102115-
/O.CON.KTSA.SV.W.0193.000000T0000Z-130710T2115Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
340 PM CDT WED JUL 10 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
EASTERN OKMULGEE...WESTERN MUSKOGEE AND NORTHERN MCINTOSH COUNTIES...

AT 339 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ERAM...MOVING
SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HITCHITA...COUNCIL HILL...PIERCE...CHECOTAH...LAKE EUFAULA STATE
PARK...ONAPA AND STIDHAM.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 248 AND 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3563 9582 3568 9567 3543 9544 3530 9583
TIME...MOT...LOC 2040Z 334DEG 21KT 3559 9573

$$

LACY
699 
WWUS54 KTSA 102049
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT WED JUL 10 2013

OKC091-101-111-102115-
/O.CON.KTSA.SV.W.0193.000000T0000Z-130710T2115Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
349 PM CDT WED JUL 10 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
EASTERN OKMULGEE...WESTERN MUSKOGEE AND NORTHERN MCINTOSH COUNTIES...

AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HITCHITA...
MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PIERCE...
CHECOTAH...STIDHAM...LAKE EUFAULA STATE PARK AND ONAPA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 248 AND 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3563 9582 3568 9567 3543 9544 3530 9583
TIME...MOT...LOC 2049Z 334DEG 21KT 3546 9578

$$

LACY
306 
WWUS54 KTSA 102055
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT WED JUL 10 2013

OKC101-111-102105-
/O.CAN.KTSA.SV.W.0193.000000T0000Z-130710T2115Z/
MUSKOGEE OK-OKMULGEE OK-
355 PM CDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKMULGEE AND WESTERN
MUSKOGEE COUNTIES IS CANCELLED...

LAT...LON 3546 9583 3550 9582 3551 9574 3543 9544
      3530 9583
TIME...MOT...LOC 2055Z 334DEG 21KT 3543 9576

$$

OKC091-102115-
/O.CON.KTSA.SV.W.0193.000000T0000Z-130710T2115Z/
MCINTOSH OK-
355 PM CDT WED JUL 10 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
CENTRAL MCINTOSH COUNTY...

AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERCE...
MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PIERCE...
STIDHAM...LAKE EUFAULA STATE PARK AND ONAPA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 248 AND 262.

SOME HAIL TO DIME SIZE MAY ALSO ACCOMPANY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3546 9583 3550 9582 3551 9574 3543 9544
      3530 9583
TIME...MOT...LOC 2055Z 334DEG 21KT 3543 9576

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:11 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 10, 3:11 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT WED JUL 10 2013

.DISCUSSION...
ANOTHER HOT DAY WELL UNDERWAY ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EVEN AS A COLD FRONT HAS MOVED INTO THE
AREA. THE COLD FRONT CURRENTLY EXTENDS FROM NEAR KSTL TO
NEAR KRVS WITH ANOTHER WEAK TROF OF LOW PRESSURE ACROSS
NORTHWEST ARKANSAS. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON IN THE VICINITY OF THE FRONTAL BOUNDARY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE BOUNDARY INTO
THIS EVENING. THERE IS ALSO SOME POTENTIAL FOR THE ACTIVITY TO
CONTINUE INTO THE OVERNIGHT HOURS. THERE IS THE POTENTIAL FOR
SOME OF THE STORMS TO BECOME SEVERE LATE THIS AFTERNOON AND EVENING
WITH WIND GUSTS APPROACHING 80 MPH WITH THE STRONGEST STORMS.

WILL TRIM SOME COUNTIES OFF OF THE HEAT ADVISORY AND LET THE
EXCESSIVE HEAT WARNING FOR TULSA COUNTY EXPIRE AT 01Z. WILL KEEP
THE COUNTIES SOUTH OF THE BOUNDARY IN A HEAT ADVISORY THAT WILL
CONTINUE THROUGH THURSDAY AFTERNOON. MAY SEE ISOLATED SHOWERS
AND THUNDERSTORMS ACROSS THE AREA ON THURSDAY AS THE BOUNDARY
LINGERS.

WILL KEEP THE FORECAST FROM FRIDAY INTO THE MIDDLE OF NEXT
WEEK DRY WITH TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL FOR
THIS TIME OF YEAR. THE MODELS CONTINUE TO SHOW THE UPPER LEVEL
LOW CURRENTLY AFFECTING SOUTH FLORIDA MOVING WEST ACROSS SOUTH
TEXAS OVER THE WEEKEND SHOVING THE UPPER LEVEL RIDGE CURRENTLY
OVER OUR AREA TO THE NORTH. THE UPPER LEVEL LOW LOOKS TO BE TOO
FAR SOUTH TO BRING ANY SHOWER OR THUNDERSTORMS TO THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  96  74  97 /  30  20   0  10
FSM   76  97  73  94 /  20  20   0  10
MLC   75 100  75  97 /  20  20  20  10
BVO   72  94  70  96 /  20  20   0  10
FYV   70  92  67  90 /  20  20  10  10
BYV   70  90  65  88 /  20  20  10  10
MKO   75  97  73  95 /  30  20   0  10
MIO   72  93  69  93 /  20  20   0  10
F10   75  98  75  96 /  30  20  20  10
HHW   76  99  75  97 /  20  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.

     HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-
     OKZ069-OKZ072.

     HEAT ADVISORY UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ064-
     OKZ065-OKZ066-OKZ070-OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...30
LONG TERM....10
Hazardous weather outlook, Jul 10, 1:07 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT WED JUL 10 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT WED JUL 10 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID TO LATE AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
HEAT AND HUMIDITY WILL MAXIMIZE THIS AFTERNOON IN ADVANCE OF A
SLOW MOVING COOL FRONT DRIFTING SOUTH FROM KANSAS. HEAT INDEX
READINGS WILL LIKELY REACH 105 TO 110 AT MOST LOCATIONS.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN
THE VICINITY OF THE FRONTAL BOUNDARY STRETCHED WEST TO EAST ACROSS
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. THE AREA NORTH OF
INTERSTATE 40 WILL BE MOST VULNERABLE. LARGE POTENTIAL ENERGY WITH
THESE STORMS...COMBINED WITH SIGNIFICANT TEMPERATURE DEWPOINT
SPREADS AT LOWER LEVELS SUGGESTS THE POSSIBILITY FOR LOCALIZED
DAMAGING DOWNBURST WINDS. ORGANIZED CONVECTION IS NOT EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MARGINAL THUNDERSTORM CHANCES WILL CONTINUE INTO THURSDAY AS THE
WEAK FRONTAL BOUNDARY REMAINS IN THE AREA. TEMPERATURES THURSDAY
AND FRIDAY WILL BE COOLER THAN TODAY BUT STILL IN THE MID TO UPPER
90S IN EASTERN OKLAHOMA AND THE ARKANSAS RIVER VALLEY IN WEST
CENTRAL ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 10, 3:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT WED JUL 10 2013

OKZ066-070-071-102045-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
313 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 313 PM CDT...A CLUSTER OF THUNDERSTORMS WERE LOCATED 3 MILES
NORTH OF MORRIS...MOVING SOUTH AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM
INCLUDE...HOFFMAN...GRAYSON...MORRIS...ERAM...BALD HILL...HITCHITA
AND COUNCIL HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3576 9577 3572 9577 3572 9572 3573 9569
      3548 9560 3543 9592 3573 9594
TIME...MOT...LOC 2013Z 345DEG 23KT 3564 9584

LACY
Special weather statement, Jul 10, 3:19 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT WED JUL 10 2013

OKZ065-102045-
OKFUSKEE OK-
319 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     CENTRAL OKFUSKEE

AT 319 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
MASON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE...MASON...OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3564 9622 3559 9619 3555 9619 3555 9616
      3543 9608 3530 9642 3538 9645 3545 9645
      3545 9647 3564 9653
TIME...MOT...LOC 2019Z 332DEG 18KT 3558 9640

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:13 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jul 10, 3:19 PM CDTSpecial Weather StatementTSAOkfuskee26 min
Jul 10, 3:31 PM CDTSevere Thunderstorm WarningTSAOkfuskee44 min
Jul 10, 4:03 PM CDTSpecial Weather StatementTSAOkfuskee27 min
Jul 10, 4:14 PM CDTSpecial Weather StatementTSAMcIntosh31 min
Jul 10, 4:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jul 10, 4:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg43 min
Jul 10, 4:37 PM CDTSpecial Weather StatementTSAPushmataha23 min
Jul 10, 5:35 PM CDTSpecial Weather StatementTSAPittsburg25 min
Jul 10, 5:42 PM CDTSpecial Weather StatementTSAOsage33 min
Jul 10, 5:56 PM CDTSpecial Weather StatementTSALeFlore34 min
Jul 10, 6:27 PM CDTSpecial Weather StatementTSALeFlore33 min
Jul 10, 6:47 PM CDTSpecial Weather StatementTSAPushmataha28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.